MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed the architect c4000 printout showed the incorrect patient demographics, when compared with information on barcode label for a sample.The barcode label contains the correct patient demographics.Patient 1: sid (b)(6) run (b)(6) 2025 with patient id (b)(6) initials (b)(6) for iron test.This patient was hospitalized a month ago and has not been back for anything since.Patient 2: correct patient id (b)(6) with patient initials ll which also had an iron test customer manually ordered test for correct patient id (b)(6) and reported the results with correct demographics.No impact to patient management was reported.
 
Event or Problem Description
The customer observed the architect c4000 printout showed the incorrect patient demographics, when compared with information on barcode label for a sample.The barcode label contains the correct patient demographics.Patient 1: sid (b)(6) run (b)(6) 2025 with patient id (b)(6) initials (b)(6) for iron test.This patient was hospitalized a month ago and has not been back for anything since.Patient 2: correct patient id (b)(6) with patient initials (b)(6) which also had an iron test.Customer manually ordered test for correct patient id (b)(6) and reported the results with correct demographics.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfr date.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The customer observed an issue where the architect system report demographics did not match the demographics on the specimen barcode label on the architect c4000 intgr, serial number (b)(6).The search for similar complaints found additional complaints related to the text query, however, there have been no subsequent tickets opened for report demographics not matching the demographics on the specimen barcode label.Review of tracking and trending did not identify any trends related to the complaint issue.Device history review did not identify any nonconformances, potential nonconformances or deviations associated with the complaint lot number or issue.Labeling was reviewed and was found to adequately address the current issue.Based on the investigation, no systemic issue or deficiency of the architect c4000 intgr, serial number (b)(6) or the architect system software v9.45 was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23873054
Report Number3016438761-2025-00757
Device Sequence Number4552761
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date12/22/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown